Advil Dual Action Back Pain Caplets Delivers 250mg Ibuprofen and 500mg Acetaminophen Per Dose for 8 Hours of Back Pain Relief – 144 Count

$17.98

Added to wishlistRemoved from wishlist 0
Add to compare


Price: $17.98
(as of Nov 30, 2023 02:01:21 UTC – Details)


Advil Dual Action Back Pain Caplets combine two top selling pain fighting ingredients to fight back pain in two ways: acetaminophen blocks pain signals and ibuprofen targets pain caused by inflammation. Each dose contains 250mg of ibuprofen and 500mg of acetaminophen to quickly relieve tough back pain and provide 8 hours of relief. This pain reliever provides relief from upper back pain, lower back pain, and a wide variety of other aches and pains, including, headache, toothache, muscle pain, and minor aches associated with arthritis. The combination of ibuprofen and acetaminophen in the caplets allows you to take a lower maximum daily dose of each pain medication, while still having 8 hours of powerful relief. For 35 years, Advil has been a top selling over the counter pain reliever, providing safe and effective pain relief when used as directed. Advil is tough on pain, not the planet (1). We reduced the plastic in over 80 million bottles by 20 percent (1). Advil is committed to your health, well-being, and the environment (1). (1) In 2022, Advil changed its technology to keep more plastic out of the environment, resulting in a 20 percent reduction compared to the previous 2021 bottle. We continue to use the same waste reduction technology today.
Package Dimensions ‏ : ‎ 4.72 x 4.35 x 2.51 inches; 0.01 Ounces
Date First Available ‏ : ‎ December 19, 2022
Manufacturer ‏ : ‎ GlaxoSmithKline
ASIN ‏ : ‎ B0BQJP2KBW
Country of Origin ‏ : ‎ USA

Pain relief pills fight back pain 2 ways; acetaminophen blocks pain signals and ibuprofen targets pain caused by inflammation
Each caplet contains acetaminophen and ibuprofen for back pain relief; back pain medication also provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief
Ibuprofen and acetaminophen caplets that provide back pain relief for 8 hours
Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication
Advil is a top selling over the counter pain reliever, providing safe and effective pain relief when used as directed for more than 35 years

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Advil Dual Action Back Pain Caplets Delivers 250mg Ibuprofen and 500mg Acetaminophen Per Dose for 8 Hours of Back Pain Relief – 144 Count”

Your email address will not be published. Required fields are marked *

Advil Dual Action Back Pain Caplets Delivers 250mg Ibuprofen and 500mg Acetaminophen Per Dose for 8 Hours of Back Pain Relief – 144 Count
Advil Dual Action Back Pain Caplets Delivers 250mg Ibuprofen and 500mg Acetaminophen Per Dose for 8 Hours of Back Pain Relief – 144 Count

$17.98

Shoparoon
Logo
Compare items
  • Total (0)
Compare
0
Shopping cart